Can Botox injections cause headaches in Dubai, Abu Dhabi & Sharjah? Unfortunately, yes! After botox, patients can experience swelling, bruising, bleeding, and even headaches.
Learning how botox works and what to consider when receiving it can help you deal with your problems and stick to your treatment plan. Like, you should not expect immediate results when receiving botox in Dubai. Some people see results in two to three weeks, but it may take a couple of months until you achieve fuller effects.
Botox is a drug that stops signals from nerves to the muscles. Practitioners use it in small doses to have e significant cosmetic and medical benefits. When used correctly, it can reduce fine lines, wrinkles, excessive sweating, and help treat some health conditions as well.
In this article, we cover how is botox treatment done and find out its side effects, benefits, and aftercare. Continue reading:
- If you decide to receive botox injections for your wrinkles, the dermatologist will assess your facial appearance and look for the areas of the face to be addressed. Some photographs also be taken.
- In the next step, he will cleanse the injection site with an anti-bacterial agent to minimize the risk of infection. The good news: the pain associated with botox is normally easily tolerated.
- Injectable usually takes 15-20 minutes per site. However, the resulting treatment time may vary depending on the number of areas to be treated.
Will I Have a Headache After Botox?
- Sometimes, headache happens along with botox side-effects. These headaches are short-term – disappearing within 24 hours.
- According to some research, one in every 10 patients experience a dull and aching sensation all over their head the first time they get botox. Note that, this type of pain is usually related to the stress of getting cosmetic procedures.
- Some botox-related headaches occur one or two weeks post-treatment, another study suggests. These headaches are mainly caused by the rapid contraction of facial muscles. Please contact a highly skilled practitioner for this purpose.
How to Cope With Long-Term Botox-Related Headaches:
These tips can be a part of your treatment plan if you want to get rid of the headache quickly.
- Take over-the-counter drugs such as Tylenol, motin, etc.
- Ask the dermatologist to reduce the dose of botox the next time you receive the treatment
- Instead of botox, consider other anti-wrinkle treatments such as vitamins, face patches, chemical peels, etc.
- Never have botox again
- Avoid massaging or rubbing the treated areas for at least 24 hours
- The number of injections, dose, the target site, and how often you get botox injections will be determined by your reaction to the injection as well as your condition
- Sometimes, the dosage regimen is calculated on a weight basis.
- Before receiving botox, tell the dermatologist your habits, and medical history
- Anytime, you get a botox shot, there’s a potential for bruises. It’s better not to schedule your appointment before any event
- If you are on blood thinners, please stop taking them two days before your injection
- Botox-related headaches can be controlled with over-the-counter pain relievers
- However, to treat constant and sharp headaches, it’s important to see a skilled physician. He can advise you on the treatment plan and help determine if you’d get desired results
Book an Appointment:
To get more information about “can botox injections cause headaches in Dubai, Abu Dhabi & Sharjah”, please contact. Fill the consultation form or call us at +971588230420 to schedule your appointment.